# SDR DXTA2023122810453

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 5,829 hours, 3,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007816
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS OFF AMBER CAS: AFTER PERFORMING THE RECHARGE PROCEDURE ON THE EMERGENCY LIGHTS (2 CHARGES) AND WITH BATTERIES CONNECTED BUT OFF AND GENS OFF, EMER LTS WILL NOT COME ON IN "ON" POSITION. IN "ARM" POSITION EMER LTS OPERATE EXCEPT EXIT SIGN OVER SEAT 7 & TOE KICK LIGHTS IN LAV.  BATTERIES RECHARGED AS PER TASK CARD TC-FLT-33-1001 OPERATIONAL CHECK.  PERFORMED AND FOUND WORKING PROPERLY AS REQUESTED BY CUSTOMER. EMERGENCY BATTERY NR 3 SWAPPED WITH #4 IAW 25-20-21 AND 25-20-23 OPERATIONAL CHECK PERFORRMED PER AMM 33-50-00 AND WAS FOUND WORKING PROPERLY.  BATTERIES RECHARGED AGAIN AS PER TC-FLT-33-1001 EMERGENCY LIGHTS BATTERY #3.
